"Use of Propecia in women of child-bearing age can cause birth defects, specifically a deformity in the growth of the urethra of the penis, known as hypospadias. In fact, simply handling the pills can cause some absorption of the medication and increase the risk of birth defects, therefore Propecia is only prescribed for women after menopause."
Women who are or may potentially be pregnant must not use PROPECIA and should not handle crushed or broken PROPECIA tablets because the active ingredient may cause abnormalities of a male baby's sex organs. If a woman who is pregnant comes into contact with the active ingredient in PROPECIA, a doctor should be consulted. PROPECIA tablets are coated and will prevent contact with the active ingredient during normal handling, provided that the tablets are not broken or crushed.
Shyla wrote:I m pregnant for 3 months and losing hair very badly...What you suggest ..shall I undergo propecia...?? But, my baby is more important to me than my growing hair... Is there anything that won't affect my baby...??
Users browsing this forum: No registered users and 0 guests